# SDR 2002FA0000231

- Difficulty date: May 30, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N9540E
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC1178
- Engine: Cont A65*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Delaminated
- Location: Rt Spar
- Part time: 1,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD REINFORCING PLATE ON RIGHT REAR SPAR AT STRUT ATTACH FITTING WAS FOUND DELAMINATING AND SEPARATING FROM SPAR AT BOND AREA.  PROBABLE CAUSE IS ATTACK BY MOISTURE AND THIN OR POOR QUALITY WOOD SURFACE FINISH.  RECOMMEND MORE PRECAUTION WHEN FINISHING WOOD STRUCTURES.  PART TOTAL 1685 HOURS.
